# SDR TWAA9810205

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Contaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C, MAINTENANCE FOUND ON TOP OF RT WING, THE OTBD AILERON HAD INDICATION OF WATER ON WHOLE SURFACE.  AFTER WATER REMOVED, INSTALLED WET LAYUP PER SRM 51-70-17, PAGE 67, AND PAINTED AREAS.  TOTAL TIME:  63,613 HOURS.  TOTAL CYCLES:  14,886.  (X)
